# SDR SWAA030912

- Difficulty date: April 23, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 15,710 hours, 9,369 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bellcrank
- Part number: 113A3910
- Condition: Broken
- Location: Flap Drive
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS EXTENDED, AIRCRAFT ROLLS LEFT.     FOUND, NR 1 AFT FLAP DRIVE INBD BELLCRANK BROKEN. R&R NR 1 AFT FLAP BELLCRANK PER MM.
